# SDR YENA200525

- Difficulty date: April 3, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 15,011 hours, 5,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Part serial: 24334
- Condition: Failed
- Location: Emergency Light
- Part time: 15,011 hours, 5,671 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FAILED TEST.  REPLACED 12WL BATTERY PACK.
